Calculus of Variations and Geometric Measure Theory

L. De Pascale - L. C. Evans - A. Pratelli

Integral estimates for transport densities

created on 12 Nov 2002
modified by depascal on 07 Jul 2005


Published Paper

Inserted: 12 nov 2002
Last Updated: 7 jul 2005

Journal: Bulletin of the London Mathematical Society
Volume: 36
Number: 3
Pages: 383-395
Year: 2004


We introduce some integration-by-parts methods that improve upon the $L^p$ estimates on transport densitites of a recent paper by De Pascale--Pratelli,